Question by  Alison (17)

Is it safe to take Plan B emergency contraception twice in one month?

I've had to take the drug twice this month. Is there any risk that it will cause side effects?


Answer by  PuterGuru (256)

To an extent it is safe twice a month but that's an extreme amount of hormones. Don't do it on a regular basis and you should be alright. I would invest in other contraceptives.


Answer by  mimi89 (93)

The plan B pill is not dangerous to take twice in one month. However, it should not be used as a constant birth control method.


Answer by  Roland27 (16334)

Taking it even once is not good for you. They say it's not the abortion pill but that's pretty much what it does. You can get tons of side affects.


Answer by  pro (89)

No there is no particular risk but you should expect some irregularities with your period in the next couple of months. If you notice anything strange you should consult immediately an OB/GYN. Just a reminder though: Plan B is NOT contraception, refer to a family planning clinic for guidance.


Answer by  jsgoodies999 (5)

I have taken it twice within three weeks and i got my period twice within the month so basically it depends as mentiones before on ypour type of body i have already visited a physician and he said it was part of the sideeffects but to consult him before anything


Answer by  lexuslady315 (635)

I myself have used the Plan B emergency contraception twice in one month of each other, and I only vomitted from the second time I took it and they say vomiting is a side effect.


Answer by  angiem1981 (1059)

Yes, but the side effects are generally mild and may not last long. Having irregular periods, fatigue, and moodiness are all possibilities with the irregular periods being more common. These drugs will affect everyone differently, I would recommend being more cautious in the future to avoid possible side effects.

You have 50 words left!